Full text | |
Author(s): |
Total Authors: 2
|
Affiliation: | [1] Univ Fed Espirito Santo, Dept Matemat, BR-29500000 Alegre, ES - Brazil
[2] Univ Fed Sao Carlos, Dept Matemat, BR-13565905 Sao Carlos, SP - Brazil
Total Affiliations: 2
|
Document type: | Journal article |
Source: | DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS; v. 39, n. 10, p. 5775-5784, OCT 2019. |
Web of Science Citations: | 0 |
Abstract | |
We prove existence of solutions for a class of nonhomogeneous elliptic system with asymmetric nonlinearities that are resonant at -infinity and superlinear at +infinity. The proof is based on topological degree arguments. A priori bounds for the solutions are obtained by adapting the method of Brezis-Turner. (AU) | |
FAPESP's process: | 17/16108-6 - Elliptic problems by variational and topological methods |
Grantee: | Francisco Odair Vieira de Paiva |
Support Opportunities: | Regular Research Grants |